Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On isotropic Berwald metrics

Tom 103 / 2012

Akbar Tayebi, Behzad Najafi Annales Polonici Mathematici 103 (2012), 109-121 MSC: Primary 53B40; Secondary 53C60. DOI: 10.4064/ap103-2-1

Streszczenie

We prove that every isotropic Berwald metric of scalar flag curvature is a Randers metric. We study the relation between an isotropic Berwald metric and a Randers metric which are pointwise projectively related. We show that on constant isotropic Berwald manifolds the notions of R-quadratic and stretch metrics are equivalent. Then we prove that every complete generalized Landsberg manifold with isotropic Berwald curvature reduces to a Berwald manifold. Finally, we study C-conformal changes of isotropic Berwald metrics.

Autorzy

  • Akbar TayebiFaculty of Science
    Department of Mathematics
    Qom University
    Qom, Iran
    e-mail
  • Behzad NajafiFaculty of Science, Department of Mathematics
    Shahed University of Tehran
    Tehran, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek